Las comunidades terapéuticas como tratamiento para las drogodependencias: una revisión sistemática del seguimiento a corto plazo

Lopez-Fernandez, O. ORCID: 0000-0002-4294-9156, Román-Jiménez, E., Castello-Cullell, N. and García-Claver, M., 2012. Las comunidades terapéuticas como tratamiento para las drogodependencias: una revisión sistemática del seguimiento a corto plazo. Trastornos Adictivos, 14 (4), pp. 118-125. ISSN 1575-0973

Full text not available from this repository.
Item Type: Journal article
Alternative Title: Therapeutic communities as treatment for drug dependencies: a systematic review of short-term follow-up
Publication Title: Trastornos Adictivos
Creators: Lopez-Fernandez, O., Román-Jiménez, E., Castello-Cullell, N. and García-Claver, M.
Publisher: Elsevier Doyma
Date: October 2012
Volume: 14
Number: 4
ISSN: 1575-0973
Identifiers:
NumberType
10.1016/S1575-0973(12)70055-7DOI
S1575097312700557Publisher Item Identifier
Divisions: Schools > School of Social Sciences
Depositing User: Jonathan Gallacher
Date Added: 08 Sep 2016 11:01
Last Modified: 09 Feb 2018 10:03
URI: http://irep.ntu.ac.uk/id/eprint/28418

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year